# SDR PAYA95A4006

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4202G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 050
- Engine: Pwa PW120
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7707 - THE NR 1 ENGINE SHUTDOWN IN FLIGHT WITH AN ACCOMPANIED LOSS OF OIL AND FUEL PRESSURE.  ACCESSORY GEAR BOX FUEL PUMP DRIVE GEAR FAILED RESULTING IN TOTAL LOSS OF FUEL AND OIL PRESSURE.  THE NR 1 FIRE HANDLE PULLED TO SECURE ENGINE AND FEATHER PROP.  ATB ACCOMPLISHED AND LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED NR 1 ENGINE.  (W)
